Small almost free modules with prescribed topological endomorphism rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003), pp. 217-234
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__109__217_0,
author = {Corner, A. L. S. and G\"obel, R\"udiger},
title = {Small almost free modules with prescribed topological endomorphism rings},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {217--234},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {109},
mrnumber = {1997988},
zbl = {1148.20308},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__109__217_0/}
}
TY - JOUR AU - Corner, A. L. S. AU - Göbel, Rüdiger TI - Small almost free modules with prescribed topological endomorphism rings JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 217 EP - 234 VL - 109 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__109__217_0/ LA - en ID - RSMUP_2003__109__217_0 ER -
%0 Journal Article %A Corner, A. L. S. %A Göbel, Rüdiger %T Small almost free modules with prescribed topological endomorphism rings %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 217-234 %V 109 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__109__217_0/ %G en %F RSMUP_2003__109__217_0
Corner, A. L. S.; Göbel, Rüdiger. Small almost free modules with prescribed topological endomorphism rings. Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003), pp. 217-234. http://geodesic.mathdoc.fr/item/RSMUP_2003__109__217_0/
